ISSN 2149-2263 | E-ISSN 2149-2271
pdf
Volume : 25 Issue : 7 Year : 2021
Quick Search



Is the increase in eltrombopag dose cause of myocardial infarction? [Anatol J Cardiol]
Anatol J Cardiol. 2021; 25(7): 520-521 | DOI: 10.5152/AnatolJCardiol.2021.45605

Is the increase in eltrombopag dose cause of myocardial infarction?

Edip Can Özgünoğlu, Nermin Bayar, Şakir Arslan, Muhammed Rıdvan Ersoysal, Rauf Avcı
Department of Cardiology, University of Health Sciences, Antalya Training and Research Hospital; Antalya-Turkey

Keywords: myocard infarction, eltrombopag, ITP, Gp2b/3a

Eltrombopag doz artışı miyokard infarktüsü nedeni olabilir mi?

Edip Can Özgünoğlu, Nermin Bayar, Şakir Arslan, Muhammed Rıdvan Ersoysal, Rauf Avcı
Sağlık Bilimleri Üniversitesi Antalya Eğitim Ve Araştırma Hastanesi, Kardiyoloji Kliniği, Antalya

Anahtar Kelimeler: miyokard infarktüsü, eltrombopag, ITP, Gp2b/3a







Edip Can Özgünoğlu, Nermin Bayar, Şakir Arslan, Muhammed Rıdvan Ersoysal, Rauf Avcı. Is the increase in eltrombopag dose cause of myocardial infarction?. Anatol J Cardiol. 2021; 25(7): 520-521

Corresponding Author: Edip Can Özgünoğlu, Türkiye